Thanks. Since I stopped qutiapine. (Really wanted to. Life has been pretty much hell. But don’t want anymore pills to be honest) I’ve lost weight. Have not slept. I won’t bore you with all the rest.
Today was the first day I’ve actually wanted to eat. In weeks. (Not had to force myself) and I slept well last night and this morning. I hope it’s not a one off day. But the fruit craving has been insane.
My motivation to do something I enjoy has come back. I want to do it. But it’s strange because I have not. But I’m watxhing a bit of TV.
As for the rest it is still early days.
Have a meeting with crisis team tomorrow who have been seeing me along with my nurse. Hopefully I will be being discharged from them. Or maybe they are waiting to see how my 2nd injection is. Not sure if I’m getting that tomorrow or Wednesday.
Hope the appetite and sleep continues.
Felt very nauseated this morning. Not sure if that was a side effect or just malnutrition over the course of weeks And yes low sex drive that has already raised itself.
I am sorry you were suicidal on this medication. And I hope your next one works out for you. I did not feel suicidal on qutiapine but I do fear my sleep may take a long time to recover itself naturally. That medication has powerful effect on helping sleep.